Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 89-99 (2005)

A Pointwise approximation of Isolated Trees in a Random Graph

K. Neammanee

Chulalongkorn University

Abstract: In this paper, we give a pointwise approximation of the number of isolated trees of order k in a random graph by Poisson distribution. The technique we used here is the Stein's method.

Keywords: Random graph, isolated tree, Poisson distribution, pointwise approximation, Stein's method.

Classification (MSC2000): 60G07; 15A21

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition